# SDR QXEA2017122700709

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 39,398 hours, 41,297 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY SERVICE DOOR WILL NOT OPEN FROM EXTERIOR, DIFFICULT TO UNLOCK FROM INSIDE. LUBED AFT SERVICE DOOR EXTERNAL HANDLE SHAFT IAW AMM TASK 12-20-01-640-811. OPS TEST OF DOOR REF AMM TASK 52-41-00-710-801. RETURNED TO SERVICE. NO PARTS REPLACED.
